# SDR 9809089610

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041029
- Condition: Inoperative
- Location: E/E Compartment
- Part time: 19,361 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO IAD, ALL STALL WARNING INDICATIONS SOUNDED OFF.  FLIGHT CREW FOLLOWED COM PROCEDURES, CONTACTED DISPATCH CONTROL, DIVERTED FLIGHT TO DTW, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STALL WARNING COMPUTER.  OPRATIONAL CHECK NORMAL.
